# SDR SIMA201202505

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 32,926 hours, 27,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4318 THE CREW REPORTED THAT ON TAKEOFF THEY RECEIVED A BLEED NR 1 LEAK MESSAGE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED O-RINGS AND SLEEVES AT JOINT 17 IN CARGO COMP AS PER ETN-EM-36-048 IAW EMB-145 AMM 36-11-09.  LEAK CHECK GOOD.  ALSO REMOVED AND REPLACED THE BLEED NR 1 T TUBE ASSEMBLY AT JOINT 19 IAW EMB-145 AMM 36-11-09.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
